The University of Dodoma Library Catalog

Normal view MARC view ISBD view

Journal of the International Association for Mathematical Geology. D.F. Merriam & J. C. Davis (editors)

By: International Association for Mathematical Geology.
Material type: Continuing resourceContinuing resourceSeries: Journal of the International Association for Mathematical Geology Vol. 3, no. 3,4 (1971). Analytics: Show analyticsPublisher: New York, Plenum Pub. Corp., 1971Description: 17 volumes ill., 25 cm.Content type: text Media type: unmediated Carrier type: volumeISSN: 0020-5958.Other title: Mathematical geology [Spine title].Subject(s): Geology -- Mathematics | Géologie -- Mathématiques -- Périodiques | Geology -- Mathematics | Geologie | Wiskundige methodenAdditional physical formats: Online version:: Journal of the International Association for Mathematical GeologyDDC classification: 550/.1/51
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Collection Call number Copy number Status Date due Barcode
Periodicals Periodicals Library Collection of Earth Sciences and Engineering
General Collection
QE1 .I46 1971 (Browse shelf) C3 Not for loan 18425964
Periodicals Periodicals Library Collection of Earth Sciences and Engineering
General Collection
QE1 .I46 1971 (Browse shelf) C4 Not for loan 18425965
Periodicals Periodicals Library Collection of Earth Sciences and Engineering
General Collection
Non-fiction QE1 .I46 1971 (Browse shelf) C.1 Not For Loan 18424976
Periodicals Periodicals Library Collection of Earth Sciences and Engineering
General Collection
Non-fiction QE1 .I46 1971 (Browse shelf) C.2 Not For Loan 18424978

Chemical abstracts 0009-2258 1969-1985

Continued Jan. 1986 by: Mathematical geology.

SERBIB/SERLOC merged record

There are no comments for this item.

Log in to your account to post a comment.
© The University of Dodoma 2020